# SDR SWAA2022013151483

- Difficulty date: December 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,452 hours, 28,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN L/H WHEEL WELL FWD BULLSHEAD VAPOR BARRIER 135 663.75' 14.25' LONG IN BAY 7L / APPLIED INTERIM PATCH REPAIR TO AREA PER SRM 57-10-10-2R-2 PARAGRAPH 6 AND EA 1-757-14650
